# SDR FDEA201308161912

- Difficulty date: August 16, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 23,284 hours, 12,492 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Condition: Failed
- Location: Blue Hyd Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED AN ECAM BLUE HYD LOW PRESSURE WARNING.   ACCOMPANIED BY AIR LIGHT AND LOW PRESSURE LIGHT ON OVERHEAD PANEL. ECAM SHOWED LOSS OF ALL HYDS ON BLUE HYD SYSTEM.  FOUND BOTTOM OF BLUE SYS PRIORITY VALVE BLOWN APART.   R & R BLUE HYD SYS PRIORITY VALVE AND PERFORMED.  OPS AND LEAK CHECKED.  BLUE HYD SYS GROUND CHECKED GOOD IAW AMM 29-12-12-04.
